# SDR CALA2025010201736

- Difficulty date: January 2, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N24979
- Make and model: Boeing 787-9
- Aircraft serial: 66141
- Aircraft time: 22,258 hours, 2,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST20010874
- Condition: Faulted
- Location: Zone 200
- Part time: 22,185 hours, 2,195 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT BATTERY - REMOVAL PREPARE FOR THE REMOVAL POSITION #19 - PER JOB CARD INSTRUCTIONS REMOVED AND REPLACED WBU POSITION 19 IAW AMM33-51-07. OPS CHECK NORMAL, NO FAULTS NOTED.
